MAUDE Adverse Event Report: COLLEGE PARK INDUSTRIES, INC COLLEG PARK; ODYSSEY K3

COLLEGE PARK INDUSTRIES, INC COLLEG PARK; ODYSSEY K3
Model Number ODK3 EN 26 D2
Medical Device Problem Codes Mechanical Problem (1384); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Hip Fracture (2349)
Date of Event 02/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient fell a few months ago and was hospitalized for a broken hip and was not able to come in to see his prosthetist due to his injury.The patient is an above knee amputee and also wears a prosthetic microprocessor knee (this product is not manufactured by college park).The prosthetist could not confirm if the odyssey k3 prosthetic foot or prosthetic microprocessor knee contributed to the fall.The prosthetist did mention that the odyssey k3 prosthetic foot did not feel smooth in motion.College park wanted to report the incident since the fall caused the patient to have surgery.The odyssey k3 foot has a 3 year warranty and this product is one month from being out of warranty.
 
Additional Manufacturer Narrative
(b)(6) of amputee associates/vsa prosthetic center in marietta, ga explained the user had fallen a few months prior while the foot was still under warranty, causing him to lose their balance and "throwing him sideways." (b)(6) stated the hydraulics felt like it had air bubbles and was cycling slow, then fast and did not feel smooth.The patient is an above knee amputee and wears not only the college park odyssey k3 foot, but also a competitors microprocessor knee.Eric said it was stuck in a dorsiflex position and it could have exasperated the knee when the patient wasn't expecting it.The investigation of the returned odyssey k3 foot confirmed the ankle and adjustment valves were functioning as intended.Investigation also found air in the system from two worn seals.The air in the system did not prevent proper functioning of the ankle, as the ankle was found to adjust smoothly.Foot was also found to have dry areas on the axial pin, but axial pin was free of striations and damage indicating pin continued to rotate as indented.The seals do wear due to normal use.The oil leak found during the investigation would not cause the foot to malfunction, as claimed, but could cause a slight difference in pressure, which would be unnoticeable to the patient.Additionally, college park ifu's states compatibility and compliance are achieved only when college park products are used with other recommended college park products.The college park odyssey k3 foot was being used with a competitors microprocessor knee.Since the foot functioned smoothly and as intended, it is unlikely it exasperated the microprocessor knee.Investigation findings: cpi has reviewed the reported problem, and we conclude that no further investigation is necessary because the foot functioned as intended.The foot appeared to be under normal wear & tear.College park will continue to monitor the returns for trends.
 
Event or Problem Description

Brand Name
COLLEG PARK
Common Device Name
ODYSSEY K3
Manufacturer (Section D)
COLLEGE PARK INDUSTRIES, INC
27955 college park drive
warren MI 48088
Manufacturer (Section G)
COLLEGE PARK INDUSTRIES, INC
27955 college park drive
warren 48088
Manufacturer Contact
julie carver
27955 college park drive
warren, MI 48088
5863542265
MDR Report Key19279293
Report Number1834241-2024-00001
Device Sequence Number6320820
Product Code ISH
UDI-Device Identifier00195411041428
UDI-Public00195411041428
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Exemption Number510K
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 04/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/15/2024
Device Model NumberODK3 EN 26 D2
Device Catalogue NumberODK3 EN 26 D2
Device Lot Number01292021
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2024
Supplement Date Received by Manufacturer04/19/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ODYSSEY K3 - PROSTHETIST FITTED ON (B)(6) 2021.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age61 YR
Patient SexMale
Patient Weight79 KG
Patient EthnicityNon Hispanic
Patient RaceWhite